# SDR AU991005

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C
- System (JASC): 7110 · Engine Cowling System
- Part: Panel
- Condition: Separated
- Location: Lt Engine Cowl
- Stage of operation: CL
- Nature of condition: D, J
- Precautionary procedure: A

## Discrepancy

(AUS) LEFT ENGINE NOSE COWL ANTI-ICE PANEL LOCATED AT THE 12 O'CLOCK POSITION SEPARATED FROM THE ENGINE. THE AIRCRAFT HAD JUST COMPLETED A C-CHECK.
